# SDR ASAA2014061508206

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,995 hours, 42,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073101
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT SIGN, IN FWD VESTIBULE, COVER IS BROKEN.  ACFT GROUNDED.  REATTACHED COVER KNOCKED OFF BY L1 DOOR, OPS NORMAL.
